Note: This is a tentative agenda, subject to change. Final agenda and speakers will be posted closer to the event date.
All times are ET

8:00 BREAKFAST AND REGISTRATION

9:00 Opening remark

 

 

1-on-1 and small
group meetings

9:15 Fireside chat – the state of crypto in the US

   

9:35 Panel – Investor adoption

   

10:15 Fireside chat – Making the jump from hedge funds to digital assets

   
10:35 COFFEE BREAK
 
CHOOSE YOUR OWN AGENDA

11:05 Panel – Crypto market liquidity and market structure

Breakout sessions*

3 sessions (30mins)

11:05 | 11:35 | 12:05

11:45 Panel – What has been the impact of ETFs

12:25 NETWORKING LUNCH
 

1:30 View from the US

Breakout sessions*

3 sessions (30mins)

1:30 | 2:00 | 2:30

2:00 View from UK and Europe

2:30 View from the Middle East

3:00 COFFEE BREAK

3:30 View from APAC

Breakout sessions

3 sessions (30mins)

3:30 | 4:00 | 4:30

4:00 Panel – Is the future of asset management on chain?

4:40 Closing panel - What’s next for crypto

5:20 COCKTAIL RECEPTION